# SDR CALA2014061100740

- Difficulty date: June 10, 2014
- Submitted: June 11, 2014
- Operation: Air carrier
- Aircraft: N18243
- Make and model: Boeing 737824
- Aircraft serial: 28806
- Aircraft time: 47,213 hours, 16,548 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Cover
- Part number: 7024091007
- Condition: Missing
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT LT, AFT GALLEY, EMER EXIT COVER IS MISSING.  REPLACED EMER EXIT LIGHT ASSEMBLY AT R2 DOOR.  OPERATIONS CHECKED GOOD.
